MathSciNet Relay Station
MathSciNet bibliographic data
MR1751710 35L40 (76N10)
Marcati, Pierangelo; Rubino, Bruno Hyperbolic to parabolic relaxation theory for quasilinear first order systems. J. Differential Equations 162 (2000), no. 2, 359–399.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement